MAUDE Adverse Event Report: CONMED CONMED GOLDLINE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

CONMED CONMED GOLDLINE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Catalog Number 138114A
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
G3.Initial awareness date 28may26.The reported device has been returned to conmed; however, the investigation of the device has not been completed.A supplemental and final report will be filed following the completion of the device and complaint investigation.We will continue to monitor for trends through the complaint system to assure patient safety.
 
Event or Problem Description
This distributor reported that the 138114a device had an insufficient heatseal found during incoming inspection.No patient involvement occurred.This report is being raised due to the reported malfunction with potential for injury upon reoccurrence.

Brand Name
CONMED GOLDLINE
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
CONMED
525 french rd
utica NY 13502
Manufacturer (Section G)
CONSOLIDATED MEDICAL EQUIPMENT COMPANY
ave. alejandro dumas 11321
complejo industrial chihuahua
chihuahua 31136
MX   31136
Manufacturer Contact
robin drum
11311 concept blvd
largo, FL 33773
8653881978
MDR Report Key25443520
Report Number3007305485-2026-00122
Device Sequence Number5840087
Product Code GEI
UDI-Device Identifier30653405056298
UDI-Public(01)30653405056298(17)290808(10)202408094
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K791137
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number138114A
Device Lot Number202408094
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer06/10/2026
Initial Report FDA Received Date06/09/2026
Supplement Report FDA Received Date06/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown